# SDR UPS02438158

- Difficulty date: April 22, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 740 S-4L, S-3L AND S-2AL, S-3AR STRINGER END SPLICE AREA CRACKED.  BS 790 S-4L, S-3L, S-2AL, S-3AR STRINGER REPAIRED IAW SRM 53-10-03 FIG 10.
